# SDR IPXA2020042454600

- Difficulty date: April 24, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 20,763 hours, 12,884 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**  ATB ** SDR FILED OPEN ** LANDING GEAR FAILED TO RETRACT ON CLIMB OUT. ECAM SHOWED L/G NOT UNLOCKED MESSAGE PER ECAM RETURNED GEAR LEVER TO DOWN POSITION. INDICATOR SYSTEM WAS IN SYS 2 POSITION. DEFERRED LANDING GEAR POS DEF SYSTEM #2 IAW MEL 32-61-04. PLACARD INSTALLED, ADDED TO DI LOG ON CONTROL # M 705496. REPLACED MAIN & NOSE GEAR UPLOCK MICRO SWITCH FOR SYS 226GB 36GB PER AMM 32-00-00-0401, OPS CK GOOD. THIS CLEARS M 705496.
